Alert archive / Illinois / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 97, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 26, 2026, 10:12 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2026, 10:12 PM CDT (03:12 UTC)
- Expired
- Mar 26, 2026, 10:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Champaign County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 120 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 10:13 PM CDT | HAIL 1 | 2 Ne Urbana, IL | Report from mPING: Quarter (1.00 in.). |
| Mar 26, 10:20 PM CDT | HAIL 0.75 | Saint Joseph, IL | Dime size hail in St. Joseph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 4:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
002 WUUS53 KILX 270312 SVRILX ILC019-183-270345- /O.NEW.KILX.SV.W.0097.260327T0312Z-260327T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lincoln IL 1012 PM CDT Thu Mar 26 2026 The National Weather Service in Lincoln has issued a * Severe Thunderstorm Warning for... Southern Vermilion County in east central Illinois... East central Champaign County in east central Illinois... * Until 1045 PM CDT. * At 1011 PM CDT, a severe thunderstorm was located near Urbana, moving east at 55 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * This severe thunderstorm will be near... St. Joseph and Ogden around 1015 PM CDT. Fithian around 1020 PM CDT. Oakwood around 1025 PM CDT. Catlin and Fairmount around 1030 PM CDT. Other locations in the path of this severe thunderstorm include Danville, Westville and Tilton. This includes Interstate 74 between mile markers 185 and 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail, damaging wind, and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 4008 8820 4019 8819 4020 8753 3996 8753 TIME...MOT...LOC 0311Z 274DEG 49KT 4013 8813 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ 25
2 follow-up statements
512 WWUS53 KILX 270325 SVSILX Severe Weather Statement National Weather Service Lincoln IL 1025 PM CDT Thu Mar 26 2026 ILC019-270334- /O.CAN.KILX.SV.W.0097.000000T0000Z-260327T0345Z/ Champaign- 1025 PM CDT Thu Mar 26 2026 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHAMPAIGN COUNTY IS CANCELLED... The severe thunderstorm which prompted the warning has moved out of the warned area. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for east central Illinois. && LAT...LON 4003 8794 4019 8794 4020 8753 3996 8754 TIME...MOT...LOC 0324Z 273DEG 49KT 4011 8788 $$ ILC183-270345- /O.CON.KILX.SV.W.0097.000000T0000Z-260327T0345Z/ Vermilion- 1025 PM CDT Thu Mar 26 2026 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR SOUTHERN VERMILION COUNTY... At 1024 PM CDT, a severe thunderstorm was located over Fithian, or 13 miles west of Danville, moving east at 55 mph. HAZARD...Quarter size hail. SOURCE...Trained weather spotters. IMPACT...Damage to vehicles is expected. This severe storm will be near... Catlin, Oakwood, and Fairmount around 1030 PM CDT. Danville, Westville, and Tilton around 1035 PM CDT. Other locations impacted by this severe thunderstorm include Muncie and Belgium. This includes Interstate 74 between mile markers 198 and 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 4003 8794 4019 8794 4020 8753 3996 8754 TIME...MOT...LOC 0324Z 273DEG 49KT 4011 8788 HAIL THREAT...OBSERVED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ 25
878 WWUS53 KILX 270336 SVSILX Severe Weather Statement National Weather Service Lincoln IL 1036 PM CDT Thu Mar 26 2026 ILC183-270345- /O.EXP.KILX.SV.W.0097.000000T0000Z-260327T0345Z/ Vermilion- 1036 PM CDT Thu Mar 26 2026 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VERMILION COUNTY WILL EXPIRE AT 1045 PM CDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for east central Illinois. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Lincoln. && LAT...LON 4003 8794 4019 8794 4020 8753 3996 8754 TIME...MOT...LOC 0335Z 274DEG 49KT 4010 8772 $$ 25
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 7:54 PM CDT, 2 hours 18 minutes earlier. Its key messages:
- An Enhanced Risk for severe weather exists along and northeast of a Canton to Shelbyville line through this evening. The primary risks will be damaging wind gusts in excess of 70mph, hail larger than 2 inches in diameter, and a few tornadoes
- After record-breaking warmth today, temperatures will plunge into the middle to upper 20s by Friday night.
Area forecast discussion, Mar 26, 7:54 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
754 PM CDT Thu Mar 26 2026
.KEY MESSAGES...
- An Enhanced Risk for severe weather exists along and northeast
of a Canton to Shelbyville line through this evening. The
primary risks will be damaging wind gusts in excess of 70mph,
hail larger than 2 inches in diameter, and a few tornadoes
- After record-breaking warmth today, temperatures will plunge
into the middle to upper 20s by Friday night.
&&
.UPDATE...
Issued at 750 PM CDT Thu Mar 26 2026
*** Mesoscale Discussion ***
A cold front has surged quickly south across central IL this
afternoon/evening, bringing sharply colder air behind it.
(Earlier this evening, WFO ILX observed a temperature decrease
of over 30 degF in one hour). Based on sfc obs and radar
imagery, the sfc front now extends from near Jerseyville, IL,
northeast towards Shelbyville and Charleston, having just
passed each of those locations as of 0045z (745pm CT).
While vertical wind profiles from KLSX and KVWX have shown an
uptick in low-level shear (owing to the onset of the LLJ),
renewed storm development is expected to primarily be focused
north of the front, thus minimizing the tornado potential. Both
the 00z KILX sounding and short- term model guidance depict
MUCAPE values between 750-1000 J/kg, with moderate mid- level
lapse rates of around 7 degC/km. These lapse rates values are
less extreme than those depicted across the region earlier this
afternoon.
A combination of forcing mechanisms (LLJ convergence, post-
frontal low-level FGEN, and impinging weak upper disturbances)
have led to renewed scattered to widespread showers/storms west
of I-55. A few of these cells could strengthen and pose a severe
hail threat, and perhaps an isolated damaging wind threat, over
the next 3-4 hours. Significant severe hail (larger than 2") is
unlikely, and the severe threat should gradually wane into the
overnight hours. The Severe Thunderstorm Watch remains in effect
until 11 PM, but the worst of the threat has passed.
&&
.DISCUSSION...
Issued at 250 PM CDT Thu Mar 26 2026
Severe Weather This Evening...
19z/2pm surface analysis shows a cold front extending from
southern Lake Michigan southwestward to the Iowa/Missouri state
line. Record-breaking warmth prevails within the warm sector
with current readings in the middle to upper 80s across central
Illinois. Meanwhile north of the front, temperatures have
dropped into the 50s in northern Illinois.
19z mesoanalysis indicates MLCAPEs of 1000-1500J/kg pooling
south of the front: however, 150-200J/kg of MLCIN has thus far
capped any convective development. Visible satellite imagery is
showing a Cu field forming along/north of a Macomb to Pontiac
line...and this will be the area to watch for thunderstorm
initiation over the next 1-3 hours. While CAM timing still
varies slightly, a consistent signal from the HRRR and RRFS
suggests the first cluster of storms forming northeast of Peoria
between 21z/4pm and 22z/5pm...then tracking E/SE just north of
the I-74 corridor through 00z/7pm. Given the pool of high CAPES,
steep mid-level lapse rates, and 0-6km bulk shear of 50-60kt,
the stage will be set for rapid development once the cap is
broken immediately along the approaching boundary. The initial
storm cluster will therefore pose a very large hail risk
(potentially greater than 2 inches in diameter), as well as a
tornado risk if it remains close to the boundary as advertised.
Once the late afternoon storm cluster pushes into Indiana,
additional convection will fire further west along the trailing
cold front this evening. There will be a narrow window between
about 6pm and 10pm when favorable instability/shear profiles
will continue to support all storm hazards before daytime
instability wanes and the severe threat diminishes. It appears
the most favored location for severe this evening will be along
and near the I-72 corridor...before the storms begin to lose
their vigor as they sink southward to the I-70 by midnight or
shortly afterwards.
Sharply Falling Temperatures...
Once the cold front passes, strong N/NE winds gusting 30-35mph
will bring a much cooler airmass southward into central Illinois
tonight. Low temperatures will bottom out in the lower to middle
30s across much of the KILX CWA, with lower 40s south of I-70.
Friday will start out as a cloudy, breezy, and very chilly
day...before at least partial sunshine returns by afternoon.
Highs will only reach the upper 40s to around 50 degrees. As high
pressure builds into the region, skies will clear and winds will
become light/variable Friday night. Excellent radiational
cooling of the dry airmass will allow overnight lows to plunge
into the middle to upper 20s...which could pose a risk to tender
spring vegetation that has emerged 2-3 weeks early.
Warmer and Wetter Next Week...
After a brief chill to start the weekend, temperatures will
quickly rebound into the 60s on Sunday...then back into the 80s
by next Monday and Tuesday. The pattern will also become
decidedly more unsettled as a frontal boundary wavers in the
region for several days. While it is still too early to pinpoint
any specific severe weather risk at that time range, the
Colorado State Machine Learning algorithm is highlighting low
probabilities (5-15% chance) for severe across portions of
Illinois Monday through Thursday. The current forecast features
daily rain chances, with the greatest chance (60%) focused on
Thursday. Stay tuned to later forecasts as details become
clearer.
&&
.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 632 PM CDT Thu Mar 26 2026
The initial clusters of thunderstorms associated with a passing
cold front are currently ongoing from near KBMI/KDEC eastward
to the Indiana border. Have therefore gone with thunder in the
KCMI TAF immediately. Further west, only showers are occurring:
however, all CAM guidance suggests convective development within
the next 1-3 hours. As such, have maintained predominant thunder
at all sites after 01z/02z...with a 2-3 hour window of
potentially severe thunder/hail. Models continue to show the
widespread convection sinking southward later this evening, so
have ended thunder at KPIA by 06z...then further south to the
I-72 terminals by 08z. Once the front passes, winds switch to NE
and gust 30-35kt. The gusty winds will continue through the
night and into Friday morning before gradually decreasing by
Friday afternoon. In addition, low clouds currently poised
upstream across Wisconsin/northern Illinois will spill southward
tonight. HRRR/RAP indicate MVFR ceilings arriving by mid-
evening, then lingering until about midday Friday.
&&
.CLIMATE...
Issued at 125 AM CDT Wed Mar 25 2026
Forecast temperatures on Thursday may exceed March records in
some areas.
Mar 26 Record March Record
Charleston.... 84 (1907) 89 (3/24/1929 and 3/22/2026)
Decatur....... 83 (1907) 89 (3/24/1929)
Jacksonville.. 83 (1950) 91 (3/21/1907)
Lincoln....... 83 (1991) 86 (3/29/1985 and 3/30/1986)
Normal........ 83 (2007) 88 (3/21/1907)
Olney......... 85 (1907) 89 (3/24/1910 and 3/24/1929)
Peoria........ 82 (1907/1991) 87 (3/21/1907)
Springfield... 81 (1991) 91 (3/21/1907)
Urbana........ 81 (1907) 85 (3/21/1907 and 3/24/1910)
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
Blowing Dust Advisory until 9 PM CDT this evening for ILZ036-
040>057-061>063.
&&
KEY MESSAGES...Barnes
UPDATE...Erwin
DISCUSSION...Barnes
AVIATION...Barnes
CLIMATE...GeelhartHazardous weather outlook, Mar 26, 3:01 PM CDT, 7 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 301 PM CDT Thu Mar 26 2026 ILZ027>031-036>038-040>057-061>063-272015- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark- 301 PM CDT Thu Mar 26 2026 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Tonight. Strong to severe thunderstorms are expected through late evening, with a weakening trend as they advance south of I-70 with time. The greatest risk for severe storms is in areas from about Springfield and Peoria eastward. Very large hail and damaging winds are the main concerns, though a few tornadoes are also possible through mid evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A hard freeze is likely Friday night. Early emerging sensitive vegetation should be covered for protection. Scattered thunderstorms are possible Monday night and Tuesday. The severe weather risk appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed between 4 pm and midnight. Expected storm motion is toward the east around 50 mph. ILZ066>068-071>073-272015- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 301 PM CDT Thu Mar 26 2026 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Tonight. Thunderstorms will begin moving into southeast Illinois later this evening, continuing past midnight. A few of these may be strong to severe, though the severe weather threat is expected to diminish with time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed after 9 pm. Expected storm motion is toward the east around 50 mph. Shimon
In the hours before
Local storm report, Mar 26, 9:24 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
924 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM Tstm Wnd Gst Shelbyville 39.41N 88.81W
03/26/2026 M60 MPH Shelby IL Public
&&Local storm report, Mar 26, 9:41 PM CDT, 31 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
941 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Non-Tstm Wnd Gst 3 WNW Towanda 40.58N 88.95W
03/26/2026 M45 MPH McLean IL Mesonet
Mesonet station FW2710 Towanda.
0441 PM Tstm Wnd Gst 4 S Rankin 40.41N 87.90W
03/26/2026 M50 MPH Vermilion IL Public
0453 PM Hail 3 N Shirley 40.46N 89.07W
03/26/2026 M1.00 Inch McLean IL NWS Employee
Station Elevation: 776 ft.
0455 PM Hail 1 S Bloomington 40.47N 88.99W
03/26/2026 M0.75 Inch McLean IL Public
Dime size hail from 455 to 5 pm.
0456 PM Hail 2 SW Bloomington 40.45N 89.01W
03/26/2026 E1.00 Inch McLean IL Public
Report from mPING: Quarter (1.00 in.).
0458 PM Hail 1 S Bloomington 40.46N 88.99W
03/26/2026 M0.75 Inch McLean IL Trained Spotter
Penny size hail along Veterans Parkway and
south main street in Bloomington.
0500 PM Non-Tstm Wnd Dmg Pekin 40.57N 89.64W
03/26/2026 Tazewell IL Broadcast Media
Tree blown down on Washington Street in
Pekin from non thunderstorm winds.
0506 PM Hail 2 W Holder 40.46N 88.84W
03/26/2026 M1.00 Inch McLean IL Public
0515 PM Non-Tstm Wnd Gst Rantoul Airport 40.29N 88.15W
03/26/2026 M49 MPH Champaign IL AWOS
AWOS station KTIP Rantoul Arpt.
0530 PM Non-Tstm Wnd Gst 4 E Royal 40.19N 87.89W
03/26/2026 M59 MPH Vermilion IL Mesonet
Mesonet station CW7268 Hope.
0532 PM Tstm Wnd Dmg 2 ESE Henning 40.30N 87.66W
03/26/2026 Vermilion IL Public
Power poles damaged.
0536 PM Tstm Wnd Gst 2 NNW Danville 40.17N 87.65W
03/26/2026 M61 MPH Vermilion IL Emergency Mngr
0538 PM Non-Tstm Wnd Gst Willard Airport 40.03N 88.28W
03/26/2026 M45 MPH Champaign IL ASOS
ASOS station KCMI Willard Arpt.
0541 PM Tstm Wnd Gst 2 NNW Danville 40.17N 87.65W
03/26/2026 M55 MPH Vermilion IL Mesonet
Mesonet station CW9931 Danville.
0545 PM Tstm Wnd Dmg Normal 40.51N 88.99W
03/26/2026 McLean IL Broadcast Media
Snapped power pole.
0619 PM Hail 2 W Fisher 40.31N 88.39W
03/26/2026 E1.25 Inch Champaign IL Public
Report from mPING: Half Dollar (1.25 in.).
0621 PM Hail Fisher 40.32N 88.35W
03/26/2026 M1.75 Inch Champaign IL Broadcast Media
Golf ball size hail reported in Fisher from
a viewer.
0621 PM Hail 1 W Fisher 40.31N 88.36W
03/26/2026 E0.75 Inch Champaign IL Public
Report from mPING: Dime (0.75 in.).
0622 PM Hail 2 W Danville 40.14N 87.67W
03/26/2026 M1.75 Inch Vermilion IL Broadcast Media
Golf ball size hail on west side of Danville
on Henning road. Photo of hail with ruler.
0622 PM Hail 2 NNW Danville 40.17N 87.65W
03/26/2026 M1.50 Inch Vermilion IL Public
Half dollar to ping pong size hail reported
with photo.
0622 PM Hail 3 NW Tilton 40.13N 87.70W
03/26/2026 M1.50 Inch Vermilion IL Public
0622 PM Hail 4 E Fisher 40.32N 88.27W
03/26/2026 M1.00 Inch Champaign IL Broadcast Media
Quarter size hail in Dewey IL.
0623 PM Non-Tstm Wnd Gst 1 WSW Decatur Airport 39.83N 88.87W
03/26/2026 M47 MPH Macon IL ASOS
ASOS station KDEC Decatur Arpt.
0625 PM Hail 2 N Danville 40.17N 87.63W
03/26/2026 M1.50 Inch Vermilion IL Broadcast Media
Ping pong size hail from a viewer on north
side of Danville by the lake.
0830 PM Hail Macon 39.71N 89.00W
03/26/2026 M1.00 Inch Macon IL Emergency Mngr
Quarter size hail reported.
0832 PM Hail Moweaqua 39.63N 89.02W
03/26/2026 M1.50 Inch Shelby IL Broadcast Media
Ping pong size hail with photo.
0845 PM Tstm Wnd Gst Taylorville Airport 39.53N 89.33W
03/26/2026 M54 MPH Christian IL AWOS
0849 PM Hail 1 E Bethany 39.65N 88.72W
03/26/2026 E1.00 Inch Moultrie IL Public
Report from mPING: Quarter (1.00 in.).
0854 PM Hail Sullivan 39.60N 88.61W
03/26/2026 M1.75 Inch Moultrie IL Broadcast Media
Golf ball size hail reported in Sullivan.
0858 PM Hail Sullivan 39.60N 88.60W
03/26/2026 M1.75 Inch Moultrie IL Public
0900 PM Tstm Wnd Dmg 2 W Pana 39.39N 89.12W
03/26/2026 Christian IL Trained Spotter
Large pine tree branches blown down on
playground set on west side of Pana.
0900 PM Tstm Wnd Gst Pana 39.39N 89.08W
03/26/2026 M60 MPH Christian IL Trained Spotter
Estimated 50 to 60 mph wind gusts. Brief
power outages.
0918 PM Tstm Wnd Gst Shelbyville 39.41N 88.81W
03/26/2026 M60 MPH Shelby IL Public
&&Local storm report, Mar 26, 9:50 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
950 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tstm Wnd Dmg 1 NE Pana 39.39N 89.07W
03/26/2026 Christian IL Trained Spotter
Large tree blown over on Garfield St in
Pana.
&&
07Local storm report, Mar 26, 9:58 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
958 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Hail 2 S Janesville 39.35N 88.25W
03/26/2026 M1.25 Inch Cumberland IL Public
&&Local storm report, Mar 26, 9:59 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
959 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Rain Pekin 40.57N 89.63W
03/26/2026 M1.25 Inch Tazewell IL Mesonet
Mesonet station FW0283 Pekin.
&&Local storm report, Mar 26, 10:09 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1009 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Tstm Wnd Gst 7 SE Morrisonville 39.36N 89.35W
03/26/2026 M59 MPH Christian IL Mesonet
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 53 min |
| Mar 26, 8:48 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 42 min |
| Mar 26, 9:00 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 13 min |
| Mar 26, 9:18 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 40 min |
| Mar 26, 9:29 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 31 min |
| Mar 26, 9:48 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Jasper | 42 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.